# SDR QR9R2024030400006

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723989780
- Aircraft time: 3,168 hours
- System (JASC): 6200 · Main Rotor System
- Part: Bolt
- Part number: B661M1006201
- Part serial: 963
- Condition: Cracked
- Location: Not Reported
- Part time: 3,159 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 800 HR INSPECTION, FOUND CRACKS IN BOLT USING NDI METHOD.
